# SDR AU981464

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3244 · Tire
- Part: Patch
- Part number: 9006
- Condition: Separated
- Location: Tire
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL TIRE BALANCE PATCH SEPARATED FROM THE INSIDE OF THE TIRE.
